# SDR DALA2023050103386

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 17,410 hours, 7,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE A FR50+10 2" ABOVE STR8 R. REPAIRED DENT ON FUSELAGE SKIN @ FR50+10 2" ABOVE STR 8 IAW A321 SRM 53-00-11-300-029. DENT MEASURED 2.7"L X 2.0"W X .062"D, DENT FOUND TO BE OUT OF LIMITS IAW A321 SRM 53-41-11-283-005. (LP# 2738490)
